Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Finished birth control, had very heavy blood clot, spotting. Reason?

I just finished my last birth control pill on Sunday night, now I m on the 7 days off pill...however, this morning I had very heavy blood clot came out...I was freaked out...actually I was on my second pack of the pill, first pack started on March 5, the first day of my period...but ever since, I was having spotting and later heavy bleeding hasn t stopped yet. What shall I do?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response

Birth control pills can cause heavy withdrawal bleeding in some females

It depends what type of pill you are taking depending upon the amount of estrogen in it

There are low dose pills which cause less bleeding

Get your ultrasound done

You can do urine pregnancy test at home with kit in case you have missed the pill and it has caused an incomplete abortion

Take iron supplement and it is better to consult a gynaecologist

Best wishes
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor